Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Harnack inequality for the negative power Gaussian curvature flow


Author: Yi Li
Journal: Proc. Amer. Math. Soc. 139 (2011), 3707-3717
MSC (2010): Primary 53C44, 53C40
DOI: https://doi.org/10.1090/S0002-9939-2011-11039-6
Published electronically: April 1, 2011
MathSciNet review: 2813400
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the power of Gaussian curvature flow of a compact convex hypersurface and establish its Harnack inequality when the power is negative. In the Harnack inequality, we require that the absolute value of the power is strictly positive and strictly less than the inverse of the dimension of the hypersurface.


References [Enhancements On Off] (What's this?)

  • 1. B. Andrews, Harnack inequalities for evolving hypersurfaces, Math. Z., 217(1994), no. 2, 179-197. MR 1296393 (95j:58178)
  • 2. B. Chow, Deforming convex hypersurfaces by the $ m$-th root of the Gaussian curvature, J. Differ. Geom., 23(1985), 117-138. MR 826427 (87f:58155)
  • 3. B. Chow, On Harnack's inequality and entropy for the Gaussian curvature flow, Comm. Pure. Appl. Math., 44(1991), 469-483. MR 1100812 (93e:58032)
  • 4. R. Hamilton, The Harnack estimate for the Ricci flow, J. Differ. Geom., 37(1993), 225-243. MR 1198607 (93k:58052)
  • 5. R. Hamilton, The Harnack estimate for the mean curvature flow, J. Differ. Geom., 41(1995), 215-226. MR 1316556 (95m:53055)
  • 6. P. Li and S.-T. Yau, On the parabolic kernel of the Schrödinger operators, Acta. Math., 156(1986), 153-201. MR 834612 (87f:58156)
  • 7. R. Li, Surfaces expanding by the power of the Gauss curvature flow, Proc. Amer. Math. Soc., 138(2010), no. 11, 4089-4102. MR 2679630
  • 8. O. Schnürer, Surface expanding by the inverse Gauss curvature flow, J. Reine Angew. Math., 600(2006), 117-134. MR 2283800 (2007j:53074)
  • 9. K. Smoczyk, Harnack inequalities for curvature flows depending on mean curvature, New York J. Math., 3(1997), 103-118. MR 1480081 (98i:53056)
  • 10. J. Wang, Harnack estimate for $ H^{k}$-flow, Science in China Series A: Mathematics, 50(2007), no. 11, 1642-1650. MR 2390477 (2008m:53166)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44, 53C40

Retrieve articles in all journals with MSC (2010): 53C44, 53C40


Additional Information

Yi Li
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138
Email: yili@math.harvard.edu

DOI: https://doi.org/10.1090/S0002-9939-2011-11039-6
Keywords: Harnack inequality, negative power Gaussian curvature flow
Received by editor(s): August 29, 2010
Published electronically: April 1, 2011
Communicated by: Jianguo Cao
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society